# SDR USAA960744

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 967
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH CORROSION AT FRAME, BS 967.  INSTALLED REPAIR ANGLE, REPAIRED PER SRM 53-10-4.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 1.  (M)
